Affine Subspaces of the Lie Algebra se(1,1)

Authors

  • Dennis I. Barrett Rhodes University
  • Rory Biggs Rhodes University
  • Claudiu C. Remsing Rhodes University, SOUTH AFRICA

Keywords:

Lie algebra, affine subspace, equivalence

Abstract

We classify the full-rank affine subspaces (resp. parametrized affine subspaces) of the semi-Euclidean Lie algebra se(1,1). The equivalence relations under consideration (L-equivalence and P-equivalence) are motivated by the study of invariant control affine systems. Exhaustive lists of equivalence representatives are obtained, along with classifying conditions.

Author Biography

Claudiu C. Remsing, Rhodes University, SOUTH AFRICA

Downloads

How to Cite

Barrett, D. I., Biggs, R., & Remsing, C. C. (2014). Affine Subspaces of the Lie Algebra se(1,1). European Journal of Pure and Applied Mathematics, 7(2), 140–155. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/1889